# SDR UPS07M50175

- Difficulty date: July 16, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK EMERGENCY LIGHT TEST SHOWS EMERGENCY LIGHT BATTERY 1 LOW.  PER FIM 33-51-00-1.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY PER MM 33-51-01-4.  OPS CHECK GOOD.
